# SDR HALA2023080400167

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8237
- Aircraft time: 14,674 hours, 3,046 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,434 hours, 2,948 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5306763
- Part serial: 3CAAB01365
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING BOROSCOPE INSPECTION FOUND #2 IGNITER WORN. REMOVED AND REPLACED IGNITER PER AMM 74-21-01. OPS CHK GOOD. A/C OK FOR SVC.
